Article Text

PDF

Avascular necrosis of bone complicating corticosteroid replacement therapy.
  1. P L Williams,
  2. M Corbett

    Abstract

    Two patients who developed widespread severe avascular necrosis of bone while on steroid replacement therapy are described. One, a diabetic, underwent yttrium-90 pituitary ablation for retinopathy and developed avascular necrosis within 18 months of starting prednisolone. The other, who had Addison's disease, developed avascular necrosis within 14 months of starting cortisol replacement therapy. Both cases came to bilateral total hip replacement.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.